# SDR CA040218002

- Difficulty date: February 12, 2004
- Submitted: March 1, 2004
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 7,089 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Servo
- Part number: 40002928511
- Part serial: 2624
- Condition: Jammed
- Location: Elevator Trim
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHEN TRIM WAS TESTED BY THE PILOT, THE TRIM SERVO JAMMED AND COULD NOT BE RELEASED. THE FLIGHT WAS CANCELLED. INSTALLED LOANER NEXT DAY AIRCRAFT SERVICEABLE.
